# SDR 07FDEA04428

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,116 hours, 10,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980852202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER P 56LH, BETWEEN C 76-77.  REPAIR PERFORMED BY BLEND OUT CORROSION AND FLAP PEENING IAW EA 6-5318-81118 AND RAS/DATLS/0002357/2005 ISS A.
